# SDR DALA2018010500132

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 61,989 hours, 26,543 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM.  AT ARRIVAL DOOR IS DISARMED.  FOUND PLASTIC  PACKAGE STUCK UNDER DOOR SEAL AREA PREVENTING ACTUATION & DEACTIVATION OF SLIDE.   SLIDE ARMS & DISARMS NORMAL IAW AMM 25-60.
